Enable JavaScript to visit this website.

You are here

Advil Children's Suspension

Advil Children Pain & Fever Relief Suspension 2-12 Years

This is an ibuprofen based product in a tasty strawberry-banana flavoured, sugar free and colour free suspension. It provides up to 8 hours fever relief, and relieves common aches and pains in children.

Generic placeholder image

Product
Features

  • Up to 8 hours fever relief
  • Delicious strawberry-banana flavour
  • Colour-free and sugar-free formula
  • Effectively relieves kids’ common aches and pains
  • Wide age coverage (2-12 years)

Product
Description

Advil Children Pain & Fever Suspension is a great tasting strawberry-banana flavoured liquid for growing kids between the ages of 2-12 years.

It is a colour-free and sugar-free suspension that contains ibuprofen. It reduces children’s temperature for up to 8 hours, and provides effective relief from pain and fever, including fever associated with immunisation.

What Does it Relieve?

Advil Children Pain & Fever Relief Suspension reduces fever temperature for up to 8 hours including fever associated with immunisation.

It also provides temporary relief of pain associated with:

Product
Information

Generic placeholder image

Active Ingredient

Each 1mL suspension contains ibuprofen 20mg


Generic placeholder image

Who can use this product

 

Children between 2 to 12 years

Infants from 3 months to 2 years only on medical advice

 

Do not use for infants under 3 months and/or weighing less than 6kg.

Do not use for children under 2 years without medical advice. See also Product Comparison


Generic placeholder image

Dosage information

Dosage based on 5-10 mg/kg/dose: See also Ibuprofen Dosage

Who Avg. Body Weight How Much Time between each dose Maximum no. of Doses
2 to under 4 years 12 - 16 kg 5mL Every 6-8 hours as necessary 4 doses in 24 hours
4 to under 7 years 16 - 22 kg 7.5mL
7 to under 10 years 22 - 32 kg 10mL
10 to 12 years 32 - 41 kg 15mL

Shake the bottle well before measuring the dose. Use the two-ended measuring spoon provided to be sure you measure accurately.

For precautions, warnings and contraindications please refer to the carton.

Available Pack Sizes

Generic placeholder

100mL and 200mL bottles with measuring device

Advil Children Pain & Fever Relief Suspension is only available in pharmacy retail outlets.


Where to
Buy

wheretobuy wheretobuywheretobuy wheretobuy wheretobuy